new 4ad cycle causing 1 test side effects

  1. Registered User
    Yimen E.Cricket's Avatar
    Join Date
    Nov 2003
    Age
    42
    Posts
    283
    Answers
    0

    new 4ad cycle causing 1 test side effects


    i started a 500 mg ED 4ad trans cycle on monday and i have felt like **** since tuesday.

    It feels just like 1test. I have slept the week away, missed two workouts and i dont eat **** cause im not hungry. I really feel like **** and it seems to feel alot like my m1t cycle but even worse. I am using straight 4ad this time to avoid these effects.

    4ad made me feel even better than normal in the past. i am not taking anymore to see if i can start to feel better and get my appetite back.

    i spent alot of money on this cycle and i dont understand why i am getting the opposite of my expectations. Anybody else have this problem?

    Is it possible my powder got mixed up? This stuff really feels like extreme 1test side effects to me.

  2. Board Supporter
    intv's Avatar
    Join Date
    May 2003
    Age
    45
    Posts
    382
    Answers
    0


    Damn, that sucks, sorry to hear it. Haven't heard of lethargy problems with 4-AD at all. Anyway, if it was 1-test, I'd think you'd feel a slight burning sensation upon application. It may be that my skin is just really sensitive, but trans 1-test lights me up. Or if you have any of the raw powder left, you could taste test it for that peppery 1-test flavor.
  3. Registered User
    Yimen E.Cricket's Avatar
    Join Date
    Nov 2003
    Age
    42
    Posts
    283
    Answers
    0


    I dont get the burning sensation.
    I cant taste my powders cause they are in the gel already, but i doubt it was a mixup.

    I will mix another batch in a new bottle and try it for another week.
    if this continues i will have to cut it short. I feel like total **** since being on this stuff. No appetite at all.
    •   
       

  4. Board Supporter
    MaDmaN's Avatar
    Stats
    5'10"  230 lbs.
    Join Date
    Oct 2003
    Age
    55
    Posts
    990
    Answers
    0


    Yimen I added Ephedrine HCL 25mg and that did help with the lethargy.I know alot of you guy's do not like Ephedrine but it works for me...Good luck.

Similar Forum Threads

  1. Volatren NSAID Gel Causing Bad Side Effects....
    By LB_Patriot in forum Nutrition / Health
    Replies: 0
    Last Post: 07-03-2014, 07:19 AM
  2. First PH cycle: Any side effect with Andro Test Stack?
    By lukinosnake in forum Advanced Muscle Science
    Replies: 3
    Last Post: 07-16-2013, 02:13 PM
  3. test side effects
    By rizzo in forum Anabolics
    Replies: 8
    Last Post: 01-13-2013, 06:52 PM
  4. The New ULTRA HOTter and any side effect's
    By wheels in forum Anabolics
    Replies: 0
    Last Post: 08-24-2005, 05:08 PM
  5. M1T / 4AD cycle DRUG TEST help!
    By EFUDD in forum Anabolics
    Replies: 5
    Last Post: 02-09-2005, 01:07 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in